| Model Number |
2088TC/65 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an implant procedure, the helix of the right ventricular (rv) lead was deformed upon removal from the patient.As a result, the rv lead was not used and was replaced with a new lead.The patient was stable throughout the procedure.
Additional Manufacturer Narrative
The reported event of helix damage/deformed was confirmed.As received, a complete lead was returned in one piece for analysis.Visual inspection of the lead found the helix was extended and bent.X-ray examination found helix was bent consistent with procedural damage.The helix mechanism/extension length test could not be performed due to the bent helix.The cause of the reported event was isolated to the helix being bent.